Show simple item record

dc.contributor.authorZeng, Zhijun ( )
dc.date.accessioned2021-07-14T14:14:04Z
dc.date.available2021-07-14T14:14:04Z
dc.date.issued2006-01-06
dc.identifier.citationZeng, Z. (2006). Existence of positive periodic solutions for a class of nonautonomous difference equations. Electronic Journal of Differential Equations, 2006(03), pp. 1-18.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13876
dc.description.abstractIn this article, we investigate the existence of positive periodic solutions for a class of non-autonomous difference equations. Using the Krasnoselskii fixed point theorem, we establish sufficient criteria that are easily verifiable and that generalize and improve related studies in the literature. Numerical simulations are presented which support our theoretical results for some concrete models.en_US
dc.formatText
dc.format.extent18 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectNonautonomous difference equationsen_US
dc.subjectPeriodic solutionen_US
dc.subjectKrasnoselskii fixed point theoremen_US
dc.subjectNumerical simulationsen_US
dc.titleExistence of positive periodic solutions for a class of nonautonomous difference equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record